# SDR R61A201511030878

- Difficulty date: November 3, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 21,460 hours, 17,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, A DRILL START IN L2 AFT PASSENGER DOOR AT BEAM NR 5 DURING COMPLETION OF SB 170-52-0056.  MAINTENANCE COMPLIED WITH ETD 2015-170-101937 TO REPAIR AFT PASSENGER DOOR REF ETD 2015-170-101937A.
